Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Delay Analysis of Interacting Queues with an Approximate Model

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ephremides, Anthony ; Univ. of Maryland, College Park, MD, USA ; Rong-Zhu Zhu

An approximate model of coupled Markov chains is proposed and analyzed for a slotted ALOHA system with a finite number of buffered nodes. This model differs from earlier ones in that it attempts to capture the interdependence between the nodes. The analytical results lead to a set of equations that, when solved numerically, yield the average packet delay. Comparison between computational and simulation results for a small number of nodes show excellent agreement for most throughput values, except for values near saturation. Numerical comparisons for a two-node system show that a nonsymmetric loading of the system provides better delay-throughput performance than a symmetric one.

Published in:

Communications, IEEE Transactions on  (Volume:35 ,  Issue: 2 )